Pacific Journal of Mathematics

Modular pairs in orthomodular lattices.

Erik A. Schreiner

Article information

Source
Pacific J. Math., Volume 19, Number 3 (1966), 519-528.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102993720

Mathematical Reviews number (MathSciNet)
MR0204334

Zentralblatt MATH identifier
0148.25605

Subjects
Primary: 06.40

Citation

Schreiner, Erik A. Modular pairs in orthomodular lattices. Pacific J. Math. 19 (1966), no. 3, 519--528. https://projecteuclid.org/euclid.pjm/1102993720


Export citation

References

  • [1] D. J. Foulis, Conditions for the modularityof an orthomodular lattice, Pacific J. Math. 11 (1961), 889-895.
  • [2] D. J. Foulis, A note on orthomodular lattices, Portugal. Math. 21,Fasc. 1 (1962), 65-72.
  • [3] D. J. Foulis, Relative inverses in Baer ^-semigroups, Mich. Math. J. 10 (1963), 65-84.
  • [4] G. Mackey, On infinite-dimensional linear spaces, Trans. Amer. Math. Soc. 57 (1945), 155-207.
  • [5] S. MacLane, A lattice formulation for transcendencedegreeand p-basis,Duke Math. J. 4 (1938), 455-468. . M. D. MacLaren, Atomic orthocomplemented lattices, Pacific J. Math. 14 (1964), 597-612.
  • [7] S. MacLane, Nearly modular orthocomplemented lattices, Trans. Amer. Math. Soc. 114 (1965), 401-416
  • [8] A. Ramsay, Dimension theory in completeorthocomplemented weakly modular lattices, Trans. Amer. Math. Soc. 116 (1965), 9-31.